# SDR UPS204150

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON EXPANSION LINK AT BS 740 AND BUSHING RBL 25 WL 207.  MAINTENANCE FABRICATED NEW EXPANSION LINK AND INSTALLED IAW SRM 51-10-1, AND 51-30-2.
